# SDR SWAA2023082994117

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 9,918 hours, 4,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P # 0288569E AFT ENTRY DOOR SLIDE HOUSING MOUNTING FASTNERS FOUND LOOSE.<[01] SECURED AFT ENTRY SLIDE MOUNTING FASTNERS PER AMM 25-66-01; SLIDE NOT REMOVED.
